RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 1(9), Pages 3–20 (Mi msb2014)  

This article is cited in 1 scientific paper (total in 1 paper)

On a generic property of vector subspaces defined by Lyapunov exponents

V. M. Millionshchikov


Abstract: It is proved that the dependence on a Cauchy problem of the subspace consisting of the initial values of those solutions of the linearized Cauchy problem whose Lyapunov exponents do not exceed the $k$th Lyapunov exponent of the linearized system is generically continuous, provided that the $k$th exponent of the linearized system is different from its $(k-1)$st exponent.
Bibliography: 11 titles.

Full text: PDF file (958 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:1, 1–18

Bibliographic databases:

UDC: 517.938
MSC: Primary 34C35; Secondary 35B30, 35P20, 34D05
Received: 03.07.1984

Citation: V. M. Millionshchikov, “On a generic property of vector subspaces defined by Lyapunov exponents”, Mat. Sb. (N.S.), 128(170):1(9) (1985), 3–20; Math. USSR-Sb., 56:1 (1987), 1–18

Citation in format AMSBIB
\Bibitem{Mil85}
\by V.~M.~Millionshchikov
\paper On a~generic property of vector subspaces defined by Lyapunov exponents
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 1(9)
\pages 3--20
\mathnet{http://mi.mathnet.ru/msb2014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=805692}
\zmath{https://zbmath.org/?q=an:0606.34034|0593.34049}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1070/SM1987v056n01ABEH003020}


Linking options:
  • http://mi.mathnet.ru/eng/msb2014
  • http://mi.mathnet.ru/eng/msb/v170/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:309
    Full text:121
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020